Couldn't find what you looking for?

TRY OUR SEARCH!

Hello,

I’ve been on Lovastatin for several months now and so far I’ve considered myself lucky since I didn’t really have any side effects statin medications are known for. However, for the last few weeks I started to experience pains in my legs. The pain started in my calfs, but it’s now spreading to my knees and thighs. All my leg muscles are really tender to touch.

I’m waiting to hear back from my doctor’s office about my next appointment, but does anyone have any suggestion what could I do now to at least ease down this muscle pain and tenderness?

Loading...

Hello,

hope you got in touch with your doctor by now because these are some potentially very serious lovastatin side effects that could be the first sign of irreversible muscle and kidney damage. Alot of people taking statin medications experience some sort of muscle and joint pain, and in most cases it doesn't cause irreversible damage because the effect stop once you stop taking the medication. You just need to make sure your doctor listens to you and hopefully you'll get some solution.

Reply

Loading...


Hello,
hope you managed to get to your doctor by now since muscle and joint pain could be sign of potential fatal rhabdomyolysis, but at the same time some statin medications, Lovastatin included, cause muscle and joint pains when you first start taking them, with these side effects lasting for a few weeks and then getting better as your body adjusts to the medication. But of course, you need an expert opinion on what exactly is going on with you. It helped me to keep my feet elevated and iced, but ultimately I had to stop taking Lovastatin.
Reply

Loading...